# SDR 99UAL900123

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7465U
- Make and model: Boeing 727222
- Aircraft serial: 21919
- Engine: Pwa JT8D15
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 61482
- Condition: Failed
- Location: Lavatory
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: A, H, J

## Discrepancy

STRONG ELECTRICAL SMELL FROM THE FORWARD LAVATORY.  CREW ISOLATED THE SMELL TO A PANEL WHERE THE LIGHT SWITCH IS LOCATED.  CIRCUIT BREAKERS PULLED.  SMELL DID NOT GO AWAY.  DUMPED FUEL AND DIVERTED TO PIT.  *S/D*  LAVATORY MOTOR AND TIMER, UNDER SINK HOT WATER HEATER AND MIRROR LIGHT BALLAST REPLACED.  AIRCRAFT OPERATED NORMALLY.
